About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 421031, 7 pages
http://dx.doi.org/10.1155/2013/421031
Research Article

Some Geometric Properties of the Domain of the Double Sequential Band Matrix in the Sequence Space

Department of Mathematics, Faculty of Arts and Sciences, Fatih University, The Hadımköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 2 January 2013; Accepted 12 February 2013

Academic Editor: Józef Banaś

Copyright © 2013 Havva Nergiz and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Havva Nergiz and Feyzi Başar, “Some Geometric Properties of the Domain of the Double Sequential Band Matrix in the Sequence Space ,” Abstract and Applied Analysis, vol. 2013, Article ID 421031, 7 pages, 2013. doi:10.1155/2013/421031